Please use this identifier to cite or link to this item: http://dl.umsu.ac.ir/handle/Hannan/105253
Title: Seasonal Changes in the Prevalence of Gestational Diabetes Mellitus
Authors: Moses, Robert G;Wong, Veronica C K;Lambert, Kelly;Morris, Gary J;Gil, Fernando San
Year: 2016
Publisher: 
Abstract: 
URI: 
http://dl.umsu.ac.ir/handle/Hannan/105253
ISSN: 
volume: Volume 39
issue: Issue 7
month: July
Appears in Collections:Diabetes Care 2016

Files in This Item:
File Description SizeFormat 
2016 DC Volume 37 Issue 7 July (24).pdf635.97 kBAdobe PDFThumbnail
Download    Request a copy


Items in HannanDL are protected by copyright, with all rights reserved, unless otherwise indicated.